Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

ON PRETOPOLOGICAL SPACES

A. S. MASHHOUR, M. E. ABD EL-MONSEF and I. A. HASANEIN
Bulletin mathématique de la Société des Sciences Mathématiques de la République Socialiste de Roumanie
Nouvelle Série, Vol. 28 (76), No. 1 (1984), pp. 39-45
Stable URL: http://www.jstor.org/stable/43680862
Page Count: 7
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
ON PRETOPOLOGICAL SPACES
Preview not available

Abstract

In this note, we try to study some remarks initiated by prof. M. Katetov on preopenness. Also, we define prehomeomorphism, and pretopological properties. It has been shown that a space X is paracompact (with no assumed separation axioms) if and only if every open cover of X has a locally finite preopen refinement.

Page Thumbnails

  • Thumbnail: Page 
[39]
    [39]
  • Thumbnail: Page 
40
    40
  • Thumbnail: Page 
41
    41
  • Thumbnail: Page 
42
    42
  • Thumbnail: Page 
43
    43
  • Thumbnail: Page 
44
    44
  • Thumbnail: Page 
45
    45